Submit a question to our community and get an answer from real people.
Submit

What can happen if I take 31 extra strength 400mg ibuprofen all at once?

I need to know ASAP! have not done it. just thinking its my time to go. my mom won't be home for another hour or two

Report as

Your stomach lining is probably being destroyed. Go to the ER and have it pumped.

Helpful (2) Fun (1) Thanks for voting Comments (3)
Report as
Oh MAN!!! I'm so sorry I didn't read the details! Please talk to someone, anyone about this.. It's not the way.
Report as
I swear to you, it's not your answer.
Report as
And my iPad goes wherever I do, basically, so if you want to talk, you can talk to me. I'll stay logged in and check back.
Report as
Add a comment...

By the time this answer comes through, you'll probably already be bleeding internally from your liver...but seriously, no. Death is the easy way out. You need to learn how to fight it. Fast.

Helpful (1) Fun (2) Thanks for voting Comments (0)
Report as
Add a comment...

...Death.

Helpful (1) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...

GOOD GOD MAN! chill man, the amount for a grown man is only 2-3, so 31 could case you to Over Dose (OD)

Helpful Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...
Strelok

Uh, why do you need to know this? And massive internal damage would probably result from the ridiculous concentrations of it.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

What are you dying for?

Helpful Fun Thanks for voting Comments (4)
Report as
All the right reasons.
Report as
The only thing worth giving up all of your tomorrows is to preserve an innocent's today.
Report as
Strelok
It's not all the right reasons helpless_soul, you have to live on. What is it that is making you feel this way?
Report as
Strelok
It's not all the right reasons helpless_soul, you have to live on. What is it that is making you feel this way?
Report as
Add a comment...

Dude. Chill out. You need some counseling.

Helpful Fun Thanks for voting Comments (1)
Report as
I do not need counseling. I just feel itself time to go.
Report as
Add a comment...

Hi I'm here to listen. What's up? What's making you feel it's your time to go?

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
dustee

You need to call 911...its not fair to involve us in this....we want u to live...

Helpful (1) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...

I just saw this ..... Are you ok now....?

Helpful Fun Thanks for voting Comments (3)
Report as
I'm fine
Report as
Thats good that was scary .....
Report as
So what was the major issue for you wanting to drink all those pills....?
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches